Riesz-Jacobi transforms as principal value integrals

Alejandro J. Castro, Adam Nowak, Tomasz Z. Szarek

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)493-541
JournalJournal of Fourier Analysis and Applications
Volume22
Publication statusPublished - 2016

Cite this

Castro, A. J., Nowak, A., & Szarek, T. Z. (2016). Riesz-Jacobi transforms as principal value integrals. Journal of Fourier Analysis and Applications, 22, 493-541.

Riesz-Jacobi transforms as principal value integrals. / Castro, Alejandro J.; Nowak, Adam; Szarek, Tomasz Z.

In: Journal of Fourier Analysis and Applications, Vol. 22, 2016, p. 493-541.

Research output: Contribution to journalArticle

Castro, AJ, Nowak, A & Szarek, TZ 2016, 'Riesz-Jacobi transforms as principal value integrals', Journal of Fourier Analysis and Applications, vol. 22, pp. 493-541.
Castro, Alejandro J. ; Nowak, Adam ; Szarek, Tomasz Z. / Riesz-Jacobi transforms as principal value integrals. In: Journal of Fourier Analysis and Applications. 2016 ; Vol. 22. pp. 493-541.
@article{2f7481c25e5a4771bd04b59a7ba19164,
title = "Riesz-Jacobi transforms as principal value integrals",
author = "Castro, {Alejandro J.} and Adam Nowak and Szarek, {Tomasz Z.}",
year = "2016",
language = "English",
volume = "22",
pages = "493--541",
journal = "Journal of Fourier Analysis and Applications",
issn = "1069-5869",
publisher = "Birkhause Boston",

}

TY - JOUR

T1 - Riesz-Jacobi transforms as principal value integrals

AU - Castro, Alejandro J.

AU - Nowak, Adam

AU - Szarek, Tomasz Z.

PY - 2016

Y1 - 2016

M3 - Article

VL - 22

SP - 493

EP - 541

JO - Journal of Fourier Analysis and Applications

JF - Journal of Fourier Analysis and Applications

SN - 1069-5869

ER -